# SDR CALA2012032000204

- Difficulty date: March 20, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 33,518 hours, 13,591 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 113W215237
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO EWR WHEN EXTENDING FLAPS 15 DEG GOT AN ASYMMETRY RT FLAP 15 DEG LEFT FLAP 25 DEG AFTER LANDING LEFT FLAP HANDLE IN FLAP 15 DEG POSITION.  T/S FOUND LT WHEEL WELL TORQUE TUBE CRACKED R&R LT WW TORQUE TUBE IAW MM 27-51-58 & PERFORMED FLAP POS XMTER ADJ IAW MM 27-58-01 ALL NORMAL.  ALSO INSPEC RT TORQUE TUBE FOUND NORMAL.
